# SDR REXA2024110101374

- Difficulty date: December 10, 2023
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: CC670103382
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG ELECTRICAL /HYDRAULICS PROTECTIVE COVER (BLOW OUT PANEL) ANGLE CORRODED  INSTALLED NEW SERVICEABLE RH MLG ELECTRICAL /HYDRAULICS PROTECTIVE COVER ANGLE (P/N CC670-10338-2) IAW CRJ900 SRM 51-42-21-001-001-A01 AND SRM 51-42-15-001-001-A01
